Approximating the Riemann–Stieltjes integral by a trapezoidal quadrature rule with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Approximating the Riemann–Stieltjes integral by a trapezoidal quadrature rule with applications. Mathematical and Computer Modelling, 54 (1-2). pp. 243-260. ISSN 0895-7177

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7637
DOI https://doi.org/10.1016/j.mcm.2011.02.006
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22862, Riemann–Stieltjes integral, Trapezoidal quadrature rule, selfadjoint operators, functions of selfadjoint operators, spectral representation, inequalities for selfadjoint operators
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login